Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i1.30
pages 27-40

The Problem of Forming the Structure of Eigenvectors of State Matrix of Continuous Stable System which Guarantees the Absence of Deviation of Its Trajectories from Monotonically Decreasing Curve of Free Motion

Nina A. Vunder
Saint Petersburg State University of Information Technologies, Mechanics and Optics, Saint Petersburg (Russia)
Anatoliy V. Ushakov
St. Petersburg State University of Information Technologies, Mechanics and Optics Russia

RESUMO

It is revealed that for ill-conditioned structure of eigenvectors there could be noticeable deviations of system trajectories from monotonically decreasing curve of free motion. The paper has obtained the solution of problem on forming the structure of eigenvectors of state matrix of continuous stable system which does not admit the system trajectories deviation from monotonically decreasing curve of free motion. The obtained solution uses the minimization procedure of condition number of matrices of these vectors as well as the possibility of a generalized modal control.


Articles with similar content:

On Stability of the Systems with Distributed Parameters Under Realization of Active Control of Large Flexible Systems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Vladimir A. Krasnoshapka
DIGITAL IMAGE ANALYSIS FOR THE INCOHERENT MEDIUM DENSITY PIV
Journal of Flow Visualization and Image Processing, Vol.2, 1995, issue 1
Tomomasa Uemura, Manabu Iguchi, Zen-Ichiro Morita
SOLUTION CONVERGENCE ACCELERATION OF DISCRETIZED RADIATIVE TRANSFER EQUATION USING SYNTHETIC ITERATION METHOD
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2013, issue
Vladimir P. Budak, Oleg V. Shagalov
Analysis of the Stability in Large of a Sampled-Data System with Nonlinear Continuous Part by Considering an Approximate Nonlinear Model
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Anatoliy I. Korshunov, Andrey A. Korshunov
Averaging of Motion Equations in the Problem of Optimization with Respect to Operating Speed of Interorbital Transfer with Thrust of Constant Value in a Strong Central Gravity Field
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Zoya V. Pasechnik, Igor Yu. Vasil'ev, Boris N. Kiforenko